# SDR AALA20161202015

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 16,728 hours, 6,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire
- Condition: Exposed
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE HAS BATTERY TEST LEAD WIRE PROTRUDING FROM RIGHT SIDE OF PACK.  STOWED LEAD WIRE AS REQUIRED.  OPS CHECKED GOOD.
